# SDR IPXA2016022199674

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Frm 54 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO COMPARTMENT BULKHEAD, FR 54, LT UPPER PANEL SUPPORT BRACKETS.  R & R IAW DWG.
